RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 4, Pages 1–30 (Mi aa1250)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Parabolic factorizations of split classical groups

N. A. Vavilov, S. S. Sinchuk

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:4, 637–657

Bibliographic databases:

Document Type: Article
Received: 21.05.2010

Citation: N. A. Vavilov, S. S. Sinchuk, “Parabolic factorizations of split classical groups”, Algebra i Analiz, 23:4 (2011), 1–30; St. Petersburg Math. J., 23:4 (2012), 637–657

Citation in format AMSBIB
\Bibitem{VavSin11}
\by N.~A.~Vavilov, S.~S.~Sinchuk
\paper Parabolic factorizations of split classical groups
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 4
\pages 1--30
\mathnet{http://mi.mathnet.ru/aa1250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2893519}
\zmath{https://zbmath.org/?q=an:06208270}
\elib{http://elibrary.ru/item.asp?id=20730124}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 4
\pages 637--657
\crossref{https://doi.org/10.1090/S1061-0022-2012-01211-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306627500001}
\elib{http://elibrary.ru/item.asp?id=20488598}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871510152}


Linking options:
  • http://mi.mathnet.ru/eng/aa1250
  • http://mi.mathnet.ru/eng/aa/v23/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, A. V. Smolensky, B. Sury, “Unitriangular factorisations of Chevalley groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 584–599  mathnet  crossref
    2. N. A. Vavilov, E. I. Kovach, “$\mathrm{SL}_2$-factorisations of Chevalley groups”, J. Math. Sci. (N. Y.), 188:5 (2013), 483–489  mathnet  crossref  mathscinet
    3. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    4. K. B. Tsvetkov, “Parabolic factorization for a matrix ring”, J. Math. Sci. (N. Y.), 202:3 (2014), 479–484  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:248
    Full text:62
    References:35
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018